# SDR GTIA2021122736193

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 4,795 hours, 1,984 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMELL IN COCKPIT AT 5000 FEET ON APPROACH. TURNED OF CROSSBLEED AND PACK 1 AND SMELL BEGAN TO DISSIPATE. ODOR WAS ALSO DETECTED IN FOWARD CABIN.-PERFORMED IDENTIFICATION OF CABIN ODORS OR SMOKE IAW TSM 05-50-00-810-831-A NO DEFECT NOTED.
